# SDR YENA2020063000382

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 58,437 hours, 20,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A10299RP
- Condition: Failed
- Location: Door
- Part time: 54,262 hours, 19,309 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DONT PASS OPERATIONAL TEST EPSU-EMERGENCY POWER SUPPLY UNIT 10WL AT FWD GALLEY AREA.  PERFORMED FAULT CONFIRMATION AND FAULT INSOLATION OF EPSU EXTERNAL LOAD FAULT IAW TOM 33-51-00-810-808.  R&R ESCAPE SLIDE RAFT ON DOOR 831 IAW AMM 25.
